# SDR DALA2017030301721

- Difficulty date: March 2, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 41,170 hours, 29,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rub Strip
- Condition: Corroded
- Location: Bs 579-813
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT UPPER RUBTRIPS BETWEEN BS 775 TO 813 AND BETWEEN BS 579 TO 696.  THE RUB STRIPS WERE REPLACED IAW SRM 51-20-05 0G.
